# SDR J7SA2018112208002

- Difficulty date: November 8, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N444FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45378
- Aircraft time: 7,479 hours, 5,647 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GOT CABIN  DUCT OVHT CAS AND SHORTLY AFTER THAT SMOKE IN THE BACK WAS NOTED. REMOVED AND REPLACED CABIN TEMP CONTROL VALVE IAW LEARJET 45 AMM 21-60-04 UP TO STEP NO. 9 . REMAINING STEPS C/W OPS / LEAK CHECK GOOD. RAN TEMP SYSTEM FULL HOT AUTO FOR 20 MIN WITH NO DEFECTS NOTED.
